# SDR F3LA2024032500039

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08977
- Aircraft time: 13,679 hours, 6,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 162924
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,679 hours, 6,167 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 435025 FOUND ON RON MAINTENANCE NO FLIGHT DELAY. DISCREPANCY LP435025 ITEM 1: ESPU FAULT ON 10WL DURING HEAVY CHECK. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU UNIT 10WL WITH REF TO AMM 33-51-38-000-001-A / 33-51-38-400-001-A OPS TEST GOOD AT THIS TIME. A/C IS OK TO CONTINUE. /END/
